Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5

Thread: damn eq!

  1. #1
    savage is offline New Member
    Join Date
    Apr 2002
    Posts
    22

    damn eq!

    After just one week (2 shots of 150 mg each) of Eq I have developed acne on my forehead. Pretty bad too. I am not prone to acne when off AS. any recomendations that will alleviate the acne even just bit...i mean shit, i just started! Im gonna look like a monster by week 5! NOT GOOD! HELP PLEASE

    Thanks!

  2. #2
    rangerdudeleads is offline Senior Member
    Join Date
    Dec 2001
    Posts
    1,439
    i hAVE eq in my cycle too and Im in week 5 and started to develop bad acne so i started drinking about 1 to 2 gallons of water a day and noticed that it has gotten better. I also noticed my face has gotten almost acne free but still have a little on my chest.

  3. #3
    Ajax's Avatar
    Ajax is offline Senior Member
    Join Date
    Feb 2002
    Posts
    1,235
    EXCESS wrote a great FAQ on acne treatments for steroid users.

  4. #4
    jdvctt73 is offline New Member
    Join Date
    Oct 2001
    Location
    Texas
    Posts
    7
    do u tan it helps me alot.

  5. #5
    SUPERDAVE's Avatar
    SUPERDAVE is offline Banned
    Join Date
    Jan 2002
    Location
    chained to a squat rack
    Posts
    198
    1. dring enough water so that you pee every 30 minutes
    2. Go to bed early and let you're body decide how much sleep you need

    Maybe its just me, but if i cheat myself on fluids or sleep, i breakout bad.Get the basics straight first before you hit the accutane. Its tough on you're body.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •